# SDR COMA0560659

- Difficulty date: November 30, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 10,960 hours, 9,798 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 483
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,621 hours, 1,403 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5409 - FLAPS HALFSPEED WARNING.  REPLACED THE FECU.
